MAUDE Adverse Event Report: COOK INC ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; FGE; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

COOK INC ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER; FGE; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number G09504
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a- additional common names: gbo catheter, nephrostomy, general & plastic surgery; lje.Catheter, nephrostomy.D2b- additional product codes: gbo; lje.E3 - occupation: chief tech vascular institute & vascular admit & recovery unit.H3 - device evaluated by mfg? no device return to manufacturer anticipated this report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the mac-loc hubs of two ultrathane mac-loc locking loop multipurpose drainage catheter detached.It was reported that the drains were not being removed when the detachment was noted; however, the drains were removed as a result of the hub separation.This occurred for 2 separate lots: 16627006 and 16623474.A photo provided by the customer confirms hub detachment from the catheter.It is unknown how long the devices had been in place.The user was able to complete the removal of both drains without any harm to the patient.No portion of the devices remained inside the patient.As reported, the patient did not experience any adverse effects or require any additional procedures due to this occurrence.This report captures hub separation occurring for lot 16623474.Complaint lot 16627006 is referenced in a report with patient identifier: (b)(6).
 
Event or Problem Description
See h11.
 
Additional Manufacturer Narrative
Correction: this report is being sent to indicate this complaint file will be close cancelled.It was discovered 26mar2026 that the lot numbers provided in additional information on 20mar2026 are incorrect, as they do not match the customer provided catalog number or photo of the device.The customer denies knowledge of other information available on the lot numbers.Therefore, the lot numbers will remain unknown.Both devices with unknown lot numbers will be addressed in the report with manufacturer reference #1820334-2025-01576, and this complaint file will be close canceled.No additional reports will be sent under this reference number, #1820334-2026-00318.Please see manufacturer reference #1820334-2025-01576 for any further information.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
ULTRATHANE MAC-LOC LOCKING LOOP MULTIPURPOSE DRAINAGE CATHETER
Common Device Name
FGE; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24681995
Report Number1820334-2026-00318
Device Sequence Number9706436
Product Code FGE
UDI-Device Identifier00827002022782
UDI-Public(01)00827002022782(17)280530(10)16623474
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K173035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG09504
Device Catalogue NumberULT14.0-38-25-P-6S-CLM-RH
Device Lot Number16623474
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer03/26/2026
Initial Report FDA Received Date03/24/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown